International Journal of Difference Equations (IJDE)

Volume 2, Number 1 June (2007)

 

CONTENTS

 

 

Variational Methods for Two Resonant Problems On Time Scales

pp. 1-12 (12)

Authors: P. Amster, P. De Nápoli and C.C. Tisdell

 

Function Spaces and their Dual Spaces on Time Scales

pp. 13-23 (11)

Authors: Ozlem Batit

 

A Nonlinear Sturm-Picone Comparison Theorem for Dynamic Equations on Time Scales

pp. 25-35 (11)

Authors: Boris Belinskiy, John R. Graef and Sonja Petrovic

 

Differentiation and Differences for Solutions of Nonlocal Boundary Value Problems for Second Order Difference Equations

pp. 37-47 (11)

Authors: M. Benchohra, S. Hamani, J. Henderson, S. K. Ntouyas and A. Ouahab

 

Oscillation Criteria for Self-Adjoint Matrix Equations on Time Scales

pp. 49-67 (19)

Authors: Bobbi Buchholz

 

Discontinuous functional Ø-Laplacian boundary value problems on time scales

pp. 69-78 (10)

Authors: Alberto Cabada

 

Heim-Lorek Supermodels

pp. 79-91 (13)

Authors: Nicole Garbers and Andreas Ruffing

 

Eigenfunction Expansions for a Sturm–Liouville Problem on Time Scales

pp. 93-104 (12)

Authors: Gusein Sh. Guseinov

 

Asymptotic Stability for 2 × 2 Linear Dynamic Systems on Time Scales

pp. 105-121 (17)

Authors: Gro Hovhannisyan

 

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact